# SDR FDEA201103281208

- Difficulty date: March 28, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E LOWER ACCESS PANEL, NR 526DB, SUPPORT CUT-OUT FOUND WITH APPROX (2) IN CRACKED L/E DOUBLER, STRUCTURE, ARB7575-2,  XOS 906.  REPAIR DOUBLER FABRICATED AND INSTALLED PER SRM 57-40-03 REPAIR 1, FIGURE 201,  SRM 51-33-01 AND SRM  51-35-01 REV 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
